Alert archive / Oregon / Gale Warnings in 2015
Gale Warning 37, NWS Medford, OR
NWS Medford, OR issued this gale warning at Sep 15, 2015, 9:59 PM PDT. It took effect at Sep 16, 2015, 5:00 AM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2015, 9:59 PM PDT (04:59 UTC)
- In effect from
- Sep 16, 2015, 5:00 AM PDT
- Expired
- Sep 16, 2015, 12:34 PM PDT
- In force
- 8 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
696 WHUS76 KMFR 160459 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 959 PM PDT TUE SEP 15 2015 ...GALES EXPECTED BEYOND 10 NAUTICAL MILES... A COLD FRONT MOVING IN WEDNESDAY MORNING WILL BRING A PERIOD OF GALE FORCE WINDS AND 10 FOOT OR HIGH SEAS TO A PORTION OF THE COASTAL WATERS. MOST OTHER AREAS WILL EXPERIENCE ADVISORY LEVEL CONDITIONS. PZZ370-161400- /O.EXT.KMFR.SC.Y.0008.150916T0600Z-150917T0300Z/ /O.UPG.KMFR.GL.A.0026.150916T1200Z-150917T0000Z/ /O.NEW.KMFR.GL.W.0037.150916T1200Z-150917T0000Z/ /O.CAN.KMFR.SI.Y.0218.150917T0000Z-150917T0600Z/ /O.CAN.KMFR.SE.A.0029.150917T0000Z-150917T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 959 PM PDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM PDT THIS EVENING UNTIL 8 PM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH 15 TO 25 KT TONIGHT...INCREASING TO 25 TO 35 KT WITH GUSTS 35 TO 45 KT WEDNESDAY...THEN LOWERING TO 15 TO 25 KT WEDNESDAY EVENING. * SEAS: STEEP WIND DRIVEN SOUTH SEAS OF 6 TO 8 FT WILL TONIGHT... BECOMING STEEP TO VERY STEEP 8 TO 12 FT AROUND SUNRISE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AREAS AFFECTED: SMALL CRAFT CONDITIONS WILL OCCUR TONIGHT. GALES ARE EXPECTED TO DEVELOP ACROSS MOST OF THE AREA AFTER SUNRISE WEDNESDAY MORNING. WINDS AND SEAS ARE EXPECTED TO PEAK FROM LATE MORNING THROUGH THE AFTERNOON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL BECOME HAZARDOUS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ376-161400- /O.EXT.KMFR.SC.Y.0008.150916T0600Z-150917T0300Z/ /O.NEW.KMFR.GL.W.0037.150916T1200Z-150917T0000Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 959 PM PDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM PDT THIS EVENING UNTIL 8 PM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT WEDNESDAY. * WINDS: SOUTH 15 TO 25 KT TONIGHT...INCREASING TO 25 TO 35 KT WITH GUSTS 35 TO 45 KT WEDNESDAY...THEN LOWERING TO 15 TO 25 KT WEDNESDAY EVENING. * SEAS: STEEP WIND DRIVEN SOUTH SEAS OF 6 TO 8 FT WILL TONIGHT... BECOMING STEEP TO VERY STEEP 8 TO 11 FT AROUND SUNRISE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AREAS AFFECTED: SMALL CRAFT CONDITIONS WILL OCCUR TONIGHT. GALES ARE EXPECTED TO DEVELOP IN AN AREA FROM 10 TO 30 NAUTICAL MILES OF THE COAST FROM GOLD BEACH NORTHWARD AFTER SUNRISE WEDNESDAY MORNING. WINDS AND SEAS ARE EXPECTED TO PEAK FROM LATE MORNING THROUGH THE AFTERNOON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL BECOME HAZARDOUS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ350-356-161400- /O.NEW.KMFR.GL.W.0037.150916T1200Z-150917T0000Z/ /O.EXT.KMFR.SC.Y.0008.150916T1200Z-150917T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 959 PM PDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT WEDNESDAY... ...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 AM TO 8 PM PDT WEDNESDAY. * WINDS: SOUTH 15 TO 25 KT WEDNESDAY MORNING...INCREASING TO 20 TO 30 KT WITH GUSTS 30 TO 40 KT WEDNESDAY...THEN LOWERING TO 15 TO 25 KT WEDNESDAY EVENING. * SEAS: STEEP WIND DRIVEN SOUTH SEAS OF 6 TO 9 FT WILL WEDNESDAY MORNING... BECOMING STEEP TO VERY STEEP 6 TO 11 FT AROUND SUNRISE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AREAS AFFECTED: THE BULK OF THE COASTAL WATERS AREA WITHIN 20 NAUTICAL MILES OF THE COAST WILL EXPERIENCE SMALL CRAFT ADVISORY CONDITIONS. GALES ARE EXPECTED TO DEVELOP IN AN AREA FROM 10 TO 20 NAUTICAL MILES OF THE COAST FROM GOLD BEACH NORTHWARD TO COOS BAY LATE WEDNESDAY MORNING INTO THE AFTERNOON. WINDS AND SEAS ARE EXPECTED TO PEAK FROM LATE MORNING THROUGH THE AFTERNOON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL BECOME HAZARDOUS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BTL HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
713 WHUS76 KMFR 160946 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 246 AM PDT WED SEP 16 2015 PZZ350-356-162300- /O.EXT.KMFR.SC.Y.0008.150916T1200Z-150917T0600Z/ /O.CON.KMFR.GL.W.0037.150916T1200Z-150917T0000Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 246 AM PDT WED SEP 16 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS: SOUTH 15 TO 25 KT...INCREASING TO 20 TO 30 KT WITH GUSTS OF 30 TO 40 KT LATE THIS MORNING INTO THE AFTERNOON...THEN LOWERING TO 15 TO 25 KT THIS EVENING. * SEAS: STEEP WIND DRIVEN SOUTH SEAS OF 5 TO 7 FT WILL DEVELOP THIS MORNING... BECOMING STEEP TO VERY STEEP 7 TO 10 FT SEAS LATE THIS MORNING INTO THIS AFTERNOON. STEEP SEAS OF 6 TO 9 FEET WILL PERSIST THROUGH THE EVENING. * AREAS AFFECTED: MOST THE COASTAL WATERS AREA WITHIN 10 NAUTICAL MILES OF THE COAST WILL EXPERIENCE SMALL CRAFT ADVISORY CONDITIONS. GALES ARE EXPECTED TO DEVELOP IN AN AREA BEYOND 5 NM FROM SHORE FROM PORT ORFORD TO CAPE ARAGO TODAY. WINDS AND SEAS ARE EXPECTED TO PEAK DURING THE LATE MORNING THROUGH THE AFTERNOON. SMALL CRAFT CONDITIONS ARE EXPECTED DURING THE EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL BECOME HAZARDOUS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ370-376-162300- /O.EXT.KMFR.SC.Y.0008.000000T0000Z-150917T0600Z/ /O.CON.KMFR.GL.W.0037.150916T1200Z-150917T0000Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 246 AM PDT WED SEP 16 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS: SOUTH 20 TO 25 KT...INCREASING TO 25 TO 35 KT WITH GUSTS 35 TO 45 KT THIS MORNING INTO THIS AFTERNOON...THEN LOWERING TO 15 TO 25 KT BY THIS EVENING. * SEAS: STEEP WIND DRIVEN SOUTH SEAS OF 6 TO 7 FT...WILL BECOME STEEP TO VERY STEEP 8 TO 11 FT SEAS DURING THE MORNING AND INTO THIS AFTERNOON. STEEP SEAS OF 7 TO 9 FEET WILL CONTINUE THIS EVENING. * AREAS AFFECTED: SMALL CRAFT CONDITIONS WILL OCCUR OVER THE AREA EARLY THIS MORNING. WINDS AND SEAS WILL INCREASE AND GALES ARE EXPECTED TO DEVELOP FROM GOLD BEACH NORTHWARD AFTER SUNRISE THIS MORNING AND CONTINUING INTO EARLY THIS AFTERNOON. WINDS AND SEAS ARE EXPECTED TO PEAK FROM MID MORNING THROUGH THE AFTERNOON. SMALL CRAFT CONDITIONS ARE EXPECTED DURING THE EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL BECOME HAZARDOUS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
901 WHUS76 KMFR 161934 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1234 PM PDT WED SEP 16 2015 PZZ350-356-370-376-170600- /O.CAN.KMFR.GL.W.0037.000000T0000Z-150917T0000Z/ /O.CON.KMFR.SC.Y.0008.000000T0000Z-150917T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1234 PM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTH 15 TO 25 KT...WITH OCCASIONAL GUSTS TO 35 KT INTO THE EVENING. * SEAS: STEEP WIND DRIVEN SOUTH SEAS OF 7 TO 9 FT WILL PERSIST THROUGH THE EVENING. * AREAS AFFECTED: MOST THE COASTAL WATERS AREA WILL EXPERIENCE SMALL CRAFT ADVISORY CONDITIONS. THE STRONGEST WINDS AND HIGHEST SEAS WILL BE 10 TO 20 NM FROM SHORE...FROM CAPE BLANCO NORTHWARD. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL BECOME HAZARDOUS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ SK HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Sep 15, 2:53 PM PDT, 7 hours 6 minutes earlier.
Area forecast discussion, Sep 15, 2:53 PM PDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
253 PM PDT TUE SEP 15 2015
.DISCUSSION...WHAT A DIFFERENCE A WEEK MAKES. LAST WEEK...FOR MOST OF THE
FORECAST AREA...TEMPERATURES WERE 10 TO 15 DEGREES ABOVE NORMAL WITH
VERY DRY CONDITIONS. MUCH OF THIS WEEK IS FEATURING WELL BELOW
NORMAL TEMPERATURES AND RAIN CHANCES.
TONIGHT WILL FEATURE COLD TEMPERATURES EAST OF THE CASCADES...WITH TEMPERATURES
BRIEFLY DIPPING INTO THE MID 30S IN KLAMATH FALLS. GIVEN THE CLOUD COVER AND
EXPECTED BRIEF NATURE OF TEMPERATURES AROUND 37 DEGREES...WILL NOT BE ISSUING
FROST PRODUCTS FOR KLAMATH FALLS TONIGHT.
A FRONTAL BOUNDARY WILL ARRIVE AT THE COAST WEDNESDAY MORNING...AND
THIS WILL BRING GUSTY CONDITIONS TO THE COAST...SHASTA VALLEY...AND
EAST SIDE. SOUTH TO NORTH PRESSURE GRADIENTS ARE NOT VERY IMPRESSIVE
WITH THIS APPROACHING FRONT...PEAKING AT ABOUT 4 MB. BUT 850MB WINDS ARE 40KT
FROM THE SOUTHWEST AND LOCAL GUIDANCE SUGGESTS GUSTS INTO THE 30S AND 40S (MPH)
ALONG THE COAST. IN SUMMARY...ITS GOING TO GET WINDY AT THE COAST TOMORROW BUT
HIGH WIND WARNING CONDITIONS ARE NOT EXPECTED TO BE MET. THE SHASTA VALLEY AND
PORTIONS OF THE EAST SIDE WILL BECOME GUSTY AS WELL...BUT NOT MEETING CRITERIA
EITHER. ELSEWHERE...BREEZY TO GUSTY CONDITIONS ARE EXPECTED
WEDNESDAY...ESPECIALLY HIGH TERRAIN AREAS.
MOISTURE TRANSPORT WITH THIS FRONT IS NOT ANOMALOUSLY HIGH FOR
THE LATE SUMMER TIMEFRAME..BUT WILL BE ENOUGH TO BRING WIDESPREAD
WETTING RAINS ACROSS THE FORECAST AREA IN TWO ROUNDS.
FIRST...SOUTHERLY FLOW WILL ACCOMPANY THE RAIN ON
WEDNESDAY...LIMITING THE AMOUNT OF PRECIPITATION IN THE ROGUE
VALLEY. A SECONDARY SHORTWAVE AND COLD POOL ALOFT WILL BRING
ANOTHER ROUND OF PRECIPITATION TO THE AREA...MAINLY NORTH OF
CALIFORNIA...THURSDAY MORNING. THIS WILL LIKELY BRING MORE RAIN TO
THE ROGUE VALLEY DUE A MORE FAVORABLE WESTERLY AND NORTHWESTERLY
FLOW. IN TOTAL WITH THESE COUPLE ROUNDS OF PRECIPITATION...EXPECT
AN INCH OR MORE OF PRECIPITATION OVER THE HIGH CASCADES AND COAST
RANGE...WITH ABOUT A QUARTER INCH TO HALF INCH IN WEST SIDE
VALLEYS...AND A TENTH TO TWO TENTHS OF AN INCH EAST OF THE
CASCADES. AT THIS POINT THERE ARE NO MAJOR CONCERNS FOR BURN SCAR
FLOODING WHERE WILDFIRES ARE ONGOING OR HAVE OCCURRED IN THE PAST
FEW YEARS...WITH RAINFALL RATES EXPECTED TO STAY ABOVE THE
CRITICAL THRESHOLDS. STILL THE RAINFALL WILL IMPACT
FIRECREWS...RESULTING IN DIFFICULT TRAVEL ON SOME FOREST ROADS.
FOR SNOWFALL...SNOW LEVELS DROP TO ABOUT 7000 FEET...SO THE HIGHEST PORTIONS OF
MOUNT ASHLAND AND CRATER LAKE NATIONAL PARK WILL RECEIVE 2-4 INCHES OF SNOW
THROUGH THURSDAY. THE BEST CHANCE FOR ACCUMULATING SNOWS AT CRATER LAKE WILL
LIKELY BE ON THURSDAY.
A DRYING AND WARMING TREND WILL START ON THURSDAY...WITH A COLD AND FROSTY
START TO THE DAY EAST OF THE CASCADES...AND WILL LAST THROUGH THE WEEKEND. BY
SUNDAY EXPECT TEMPERATURES TO REACH 10 TO 15 DEGREES ABOVE NORMAL
MOST PLACES.
&&
.AVIATION...FOR THE 15/18Z TAF CYCLE...FOR INLAND AREAS...VFR
CONDITIONS ARE EXPECTED AT MOST LOCATIONS THIS AFTERNOON. FOR
AREAS ALONG THE COAST, RAIN SHOWERS ARE EXPECTED TO INCREASE
ALONG THE COAST THIS AFTERNOON AND EVENING WITH ISOLATED MVFR/IFR
CIGS/VISIBILITIES. A FRONT WILL BRING INCREASING RAIN ALONG THE
COAST LATE TONIGHT INTO EARLY WEDNESDAY AND EXPECT AREAS OF MVFR
CIGS AND VISIBILITIES TO DEVELOP ALONG THE COAST. AREAS OF LOW
LEVEL WIND SHEAR ARE ALSO POSSIBLE ALONG THE COAST EARLY WEDNESDAY
MORNING. CC/SK
&&
.MARINE...UPDATED 810 AM PDT TUESDAY 15 SEPTEMBER 2015...AN
APPROACHING COLD FRONT WILL PRODUCE BUILDING SOUTH WINDS AND SEAS
TONIGHT INTO WEDNESDAY. AS THE FRONT MOVES ACROSS THE WATERS ON
WEDNESDAY, WINDS COULD INCREASE FURTHER TO GALE FORCE, MAINLY FOR
AREAS BEYOND 10 NM FROM SHORE FROM CAPE BLANCO NORTHWARD. WINDS
WILL GRADUALLY LOWER WEDNESDAY EVENING WITH SEAS GRADUALLY
LOWERING WEDNESDAY NIGHT AND THURSDAY. RAIN IS ALSO EXPECTED WITH
THE FRONT FOLLOWED BY POST FRONTAL SHOWERS WEDNESDAY NIGHT AND
THURSDAY. LATE FRIDAY INTO THE WEEKEND, A THERMAL TROUGH MAY BRING
STRONG GUSTY NORTH WINDS AND STEEP SEAS, MAINLY FOR AREAS SOUTH OF
CAPE BLANCO. MODELS CONTINUE TO SHOW VARIABILITY ON THE STRENGTH
OF THE THERMAL TROUGH AND ASSOCIATED NORTH WINDS. HOWEVER, THERE
IS MODERATE CONFIDENCE THAT SMALL CRAFT ADVISORY CONDITIONS WILL
BE REACHED BY SATURDAY FOR AREAS SOUTH OF CAPE BLANCO. -BPN/CC
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FROM 5 AM TO 11 PM PDT WEDNESDAY FOR
PZZ350-356.
GALE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON FOR
PZZ370.
SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM TO 11 PM PDT WEDNESDAY
FOR PZZ370.
SMALL CRAFT ADVISORY FROM 2 AM TO 11 PM PDT WEDNESDAY FOR
PZZ370-376.
HAZARDOUS SEAS WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR PZZ370.
NSK/NSK/BPNNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.